# SDR SWAA090311

- Difficulty date: January 13, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N343SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24151
- Aircraft time: 65,517 hours, 58,829 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546486
- Condition: Punctured
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LT WING INBD MID-FLAP T/E WEDGE SKIN PUNCTURED.  REPAIRED MID FLAP PER SRM.
